Just wanted to let everyone know my experience so they don't get their hopes up like I did if the same thing happens to them. I was on 50mg of clomid for my first month, and also had taken provera earlier to induce my af (before Clomid). I stopped getting af on my own, so I expected to have to take provera again, as soon as I was sure I wasn't pregnant. About 7dpo I started to get REALLY depressed, crying a lot (not normal for me) and by 14dpo my bbt still hadn't dropped below the coverline. I have been meticulous about taking my bbt, and I read that if you go 18 days with bbt above the coverline, you have a 99% chance of being pregnant. I spoke to my OB and he said he didn't want to get my hopes up, but the depression sounded like my body was producing new hormones, and the bbt supported it. I had been getting cramps all month long, so I didn't think anything of the ones I was getting at 14dpo, because I had them all along. Turns out at 15dpo af came in FULL force! Apparently, the depression was just PMS - but the good news is I got af w/o using the provera. No one could tell me if you had irregular af if your bbt still dropped after 10dpo, so I thought I'd let those w/irreg af know that it can stay high and yes, you can still NOT be pregnant. :o(
Thanks for the heads up ans sharing :) I am so sorry AF came...maybe this next cycle will be your month :) There is a site out there that talks about taking Provera and progesterone and how it raises your temps...
Q: Will taking progesterone raise my BBTs?
A: It may raise your BBTs, but natural progesterone usually only causes a minor elevation (.1 or .2). Progestins like Provera can raise BBTs as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.